Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cyclic inequalities


Author: Shigeru Yamagami
Journal: Proc. Amer. Math. Soc. 118 (1993), 521-527
MSC: Primary 46L99; Secondary 47A99
DOI: https://doi.org/10.1090/S0002-9939-1993-1128732-7
MathSciNet review: 1128732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a class of cyclic inequalities including the ones that are related with the positivity of Choi's maps in matrix algebras.


References [Enhancements On Off] (What's this?)

  • [1] T. Ando, Positivity of certain maps, Seminar Notes, 1985.
  • [2] M. D. Choi, Positive linear maps on $ {C^{\ast}}$-algebras, Canad. J. Math. 24 (1972), 520-529. MR 0315460 (47:4009)
  • [3] P. Nowosad, Isoperimetric eigenvalue problems in algebras, Comm. Pure Appl. Math. 21 (1968), 401-465. MR 0238087 (38:6363)
  • [4] H. Osaka, Indecomposable positive maps in low dimensional matrix algebras, Linear Algebra Appl. 153 (1991), 73-83. MR 1111387 (92g:15028)
  • [5] -, A series of absolutely indecomposable positive maps in matrix algebras, preprint.
  • [6] K. Tanahashi and J. Tomiyama, Indecomposable positive maps in matrix algebras, Canad. Math. Bull. 31 (1988), 308-317. MR 956361 (90a:46156)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99, 47A99

Retrieve articles in all journals with MSC: 46L99, 47A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1128732-7
Keywords: Cyclic inequality, positive map
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society